5 months ago exactly I started using the pill. During the school holidays I skipped my period(continued with the pink pills and skipped the 4 white ones). That was on the 17th of March 2010. After that I continued like I usally do. I took my white pills and everything was fine. But on the14 of April 2010 my period started, it was medium(like it has been sice I started taking the pill). It hasen't stoped!!! It's very light and I've had it since the 14th of April 2010, now it's the 9th of May 2010 and I still have a light period. It's brownish stuff and I can see blood but ony with I wipe. It does stop but for a very short time.
Can somebody please help me and tell me whats going on ?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?